UGC Approved Journal no 63975

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 10 | Issue 1 | January 2023

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 1 Issue 4
September-2014
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR1701699


Registration ID:
319273

Page Number

2012-2022

Share This Article


Jetir RMS

Title

MHD THREE-DIMENSIONAL FLOW THROUGH A POROUS MEDIUM WITH EXPONENTIAL DECREASING SUCTION

Authors

Abstract

The purpose of this paper is to study the effect of exponential decreasing suction on the MHD 3-dimensional laminar flow of an electrically conducting, viscous and incompressible fluid through a porous medium. The porous medium is bounded by an infinite flat plate and the flow becomes 3-dimensional due to the variation of suction velocity in transverse direction at the plate. A magnetic field is applied perpendicular to the free stream velocity with neglecting induced magnetic field, hall effects, electrical and polarization effects. Analytical expressions for velocity are obtained. The important characteristics of the problem, the skin friction and the components of velocity field are discussed in detail with the help of tables and graphs.

Key Words

MHD, Porous Medium, Laminar Flow, Skin Friction, Viscous Fluid.

Cite This Article

"MHD THREE-DIMENSIONAL FLOW THROUGH A POROUS MEDIUM WITH EXPONENTIAL DECREASING SUCTION", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.1, Issue 4, page no.2012-2022, September-2014, Available :http://www.jetir.org/papers/JETIR1701699.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"MHD THREE-DIMENSIONAL FLOW THROUGH A POROUS MEDIUM WITH EXPONENTIAL DECREASING SUCTION", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.1, Issue 4, page no. pp2012-2022, September-2014, Available at : http://www.jetir.org/papers/JETIR1701699.pdf

Publication Details

Published Paper ID: JETIR1701699
Registration ID: 319273
Published In: Volume 1 | Issue 4 | Year September-2014
DOI (Digital Object Identifier):
Page No: 2012-2022
Country: -, -, India .
Area: Engineering
ISSN Number: 2349-5162
Publisher: IJ Publication


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

000299

Print This Page

Current Call For Paper

Jetir RMS